Symmetric subspaces related to certain eigenvalue problems
Compositio Mathematica, Volume 26 (1973) no. 3, p. 233-247
@article{CM_1973__26_3_233_0,
     author = {Dijksma, A. and de Snoo, H. S. V.},
     title = {Symmetric subspaces related to certain eigenvalue problems},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     pages = {233-247},
     zbl = {0265.47022},
     mrnumber = {344928},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_233_0}
}
Dijksma, A.; de Snoo, H. S. V. Symmetric subspaces related to certain eigenvalue problems. Compositio Mathematica, Volume 26 (1973) no. 3, pp. 233-247. http://www.numdam.org/item/CM_1973__26_3_233_0/

E.A. Coddington [1] Extension theory of formally normal and symmetric subspaces, Mem. Am. Math. Soc. | MR 477855 | Zbl 0265.47023

T. Kimura and M. Takahasi [2] Sur les opérateurs différentiels ordinaires linéaires formellement autoadjoints I. Funkcial. Ekvac. 6, 35-90 (1964) | MR 183923 | Zbl 0148.06202

K. Kodaira [3 ] On ordinary differential equations of any even order and the corresponding eigen. function expansions. Amer. J. Math. 72, 502-544 (1950). | MR 36404 | Zbl 0054.03903

H.-D. Niessen [4] Singuläre S-hermitesche Rand-Eigenwertprobleme. manuscripta math. 3, 35-68 (1970). | MR 437843 | Zbl 0195.37603

A. Pleijel [5] Special theory for pairs of ordinary formally self-adjoint differential operators. J. Indian Math. Soc. 34, 259-268 (1970). | MR 482390 | Zbl 0242.34027

F.W. Schäfke and A. Schneider [6] S-hermitesche Rand-Eigenwertprobleme I. Math. Ann. 162, 9-26 (1965). | MR 188530 | Zbl 0151.11102

F.W. Schäfke and A. Schneider: [7] S-hermitesche Rand-Eigenwertprobleme lI. Math. Ann. 165, 236-260 (1966). | MR 199520 | Zbl 0158.09003

F.W. Schäfke and A. Schneider [8] S-hermitesche Rand-Eigenwertprobleme III. Math. Ann. 177, 67-94 (1968). | MR 228736 | Zbl 0164.10101

A. Schneider [9] Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 107, 271-296 (1968). | MR 235426 | Zbl 0183.36201

A. Schneider [10] Weitere Untersuchungen über singuläre reelle S-hermitesche Differentialgleichungssysteme im Normalfall. Math. Z. 109, 153-168 (1969). | MR 242019 | Zbl 0183.36202